Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Nemirovski Stefan Yurievich
(full list of publications)
| by years | scientific publications | by types |



   2016
1. Stefan Nemirovski, Kyler Siegel, “Rationally convex domains and singular Lagrangian surfaces in $\mathbb C^2$”, Invent. Math., 203:1 (2016), 333–358 , 26 pp., arXiv: 1410.4652  mathnet  crossref  mathscinet (cited: 2)  isi (cited: 2)  elib  scopus
2. Vladimir Chernov, Stefan Nemirovski, “Universal orderability of Legendrian isotopy classes”, J. Symplectic Geom., 14:1 (2016), 149–170 , arXiv: 1307.5694  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus

   2013
3. V. Chernov, S. Nemirovski, “Cosmic censorship of smooth structures”, Comm. Math. Phys., 320:2 (2013), 469–473  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 3)  elib (cited: 3)  scopus (cited: 4)
4. S. Nemirovski, “Levi problem and semistable quotients”, Complex Var. Elliptic Equ., 58:11 (2013), 1517–1525 , “Corrigendum”, ibid., 1633  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 1)

   2010
5. V. Chernov, S. Nemirovski, “Legendrian links, causality, and the Low conjecture”, Geom. Funct. Anal., 19:5 (2010), 1320–1333  crossref  mathscinet (cited: 13)  zmath  isi (cited: 12)  elib (cited: 11)  scopus (cited: 15)
6. V. Chernov, S. Nemirovski, “Non-negative Legendrian isotopy in $ST^*M$”, Geom. Topol., 14:1 (2010), 611–626  crossref  mathscinet (cited: 13)  zmath  isi (cited: 12)  elib (cited: 12)  scopus (cited: 13)

   2009
7. S. Yu. Nemirovski, “Homology class of a Lagrangian Klein bottle”, Izv. Math., 73:4 (2009), 689–698  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 5)
8. S. Nemirovski, “Lagrangian Klein Bottles in $\mathbb R^{2n}$”, GAFA Geom. Funct. Anal., 19:3 (2009), 902–909  crossref  mathscinet (cited: 6)  zmath  isi (cited: 5)  scopus

   2008
9. S. Yu. Nemirovski, “Finite unions of balls in $\mathbb C^n$ are rationally convex”, Russian Math. Surveys, 63:2 (2008), 381–382  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)

   2006
10. S. Yu. Nemirovski, R. G. Shafikov, “Conjectures of Cheng and Ramadanov”, Russian Math. Surveys, 61:4 (2006), 780–782  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2005
11. S. Yu. Nemirovski, R. G. Shafikov, “Uniformization of strictly pseudoconvex domains. II”, Izv. Math., 69:6 (2005), 1203–1210  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
12. S. Yu. Nemirovski, R. G. Shafikov, “Uniformization of strictly pseudoconvex domains. I”, Izv. Math., 69:6 (2005), 1189–1202  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 6)

   2003
13. S. Nemirovski, “Adjunction inequality and coverings of Stein surfaces”, Turkish J. Math., 27:1 (2003), 161–172  mathscinet (cited: 1)  zmath  isi (cited: 4)

   2002
14. S. Yu. Nemirovski, “Lefschetz pencils, Morse functions, and Lagrangian embeddings of the Klein bottle”, Izv. Math., 66:1 (2002), 151–164  mathnet  crossref  crossref  mathscinet  zmath  elib (cited: 6)  scopus (cited: 3)

   2001
15. S. Nemirovski, “Geometric methods in complex analysis”, European Congress of Mathematics (Barcelona, 2000), Vol. II, Progr. Math., 202, Birkhäuser, Basel, 2001, 55–64  mathscinet  zmath  isi
16. S. Yu. Nemirovski, “Kulikov's theorem on the Chisini conjecture”, Izv. Math., 65:1 (2001), 71–74  mathnet  crossref  crossref  mathscinet  zmath  scopus
17. S. Yu. Nemirovski, “Topology of Hypersurface Complements in $\mathbb C^n$ and Rationally Convex Hulls”, Proc. Steklov Inst. Math., 235 (2001), 162–172  mathnet  mathscinet  zmath

   1999
18. S. Yu. Nemirovski, “Stein domains with Levi-plane boundaries on compact complex surfaces”, Math. Notes, 66:4 (1999), 522–525  mathnet  crossref  crossref  mathscinet  isi (cited: 12)  scopus (cited: 8)
19. S. Yu. Nemirovski, “Complex analysis and differential topology on complex surfaces”, Russian Math. Surveys, 54:4 (1999), 729–752  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib (cited: 2)  scopus (cited: 5)

   1998
20. S. Yu. Nemirovskij, “Embeddings of a two-dimensional sphere in Stein surfaces”, Dokl. Math., 58:2 (1998), 231–233  mathnet  mathscinet  zmath  elib (cited: 1)  scopus (cited: 1)
21. S. Yu. Nemirovski, “Holomorphic functions and embedded real surfaces”, Math. Notes, 63:4 (1998), 527–532  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 3)

   1996
22. S. Yu. Nemirovski, “Strictly pseudoconvex domains and algebraic varieties”, Math. Notes, 60:3 (1996), 306–312  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
23. S. Yu. Nemirovski, “Stein domains on algebraic varieties”, Math. Notes, 60:2 (1996), 218–221  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 4)
Home page

© Steklov Mathematical Institute of RAS, 2004–2017